TITLE

Ramification in Iwasawa Theory and Splitting Conjectures

AUTHOR(S)
Khare, Chandrashekhar; Wintenberger, Jean-Pierre
PUB. DATE
January 2014
SOURCE
IMRN: International Mathematics Research Notices;Jan2014, Vol. 2014 Issue 1, p194
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We make a reciprocity conjecture that extends Iwasawa's analogy of direct limits of class groups along the cyclotomic tower of a totally real number field F to torsion points of Jacobians of curves over finite fields. The extension is to generalized class groups and generalized Jacobians. We state some “splitting conjectures” that are equivalent to Leopoldt's conjecture.
ACCESSION #
93399184

 

Related Articles

  • The Reciprocity Conjecture of Khare and Wintenberger. Sharifi, Romyar T. // IMRN: International Mathematics Research Notices;Feb2014, Vol. 2014 Issue 5, p1409 

    We prove a strengthening of the “reciprocity conjecture” of Khare and Wintenberger. The input to the original conjecture is an odd prime p, a CM number field F containing the pth roots of unity, and a pair of primes of the maximal totally real subfield F+ of F that are inert in the...

  • Explicit Reciprocity Law for Lubin�Tate Formal Groups. Lei Cao // Acta Mathematica Sinica;Sep2006, Vol. 22 Issue 5, p1399 

    In this article, using Fontaine�s FG�module theory, we give a new proof of Coleman�s explicit reciprocity law, which generalizes that of Artin�Hasse, Iwasawa andWiles, by giving a complete formula for the norm residue symbol on Lubin�Tate groups. The method used here is...

  • Quadratic Exercises in Iwasawa Theory. Hida, Haruzo // IMRN: International Mathematics Research Notices;Mar2009, Vol. 2009 Issue 5, p912 

    The anticyclotomic main conjecture for CM fields was proven in 2006 under some restrictive conditions. In this paper, we remove the assumption on the conductor of the blanch character, and therefore, the conjecture is now proven to be true under very mild conditions.

  • Refined Iwasawa theory and Kolyvagin systems of Gauss sum type. Kurihara, Masato // Proceedings of the London Mathematical Society;Apr2012, Vol. 104 Issue 4, p728 

    In this paper, we establish a refinement of the usual Iwasawa main conjecture for the ideal class groups of CM-fields over a totally real field, using higher Fitting ideals.

  • The Iwasawa Main Conjectures for GL. Skinner, Christopher; Urban, Eric // Inventiones Mathematicae;Jan2014, Vol. 195 Issue 1, p1 

    We prove the one-, two-, and three-variable Iwasawa-Greenberg Main Conjectures for a large class of modular forms that are ordinary with respect to an odd prime p. The method of proof involves an analysis of an Eisenstein ideal for ordinary Hida families for GU(2,2).

  • Selberg's conjectures and Artin L-functions. Murty, M. Ram // Bulletin (New Series) of the American Mathematical Society;Jul1994, Vol. 31 Issue 1, p1 

    Discusses how both Artin's and Selberg's conjectures both imply the holomorphy of nonabelian L-series. Definition and examples of reciprocity laws; Explanation of Artin's conjecture; Definition of Langlands reciprocity conjecture; Other conjectures relating to special values of the Dirichlet...

  • The p-adic Gross-Zagier formula for elliptic curves at supersingular primes. Kobayashi, Shinichi // Inventiones Mathematicae;Mar2013, Vol. 191 Issue 3, p527 

    Let p be a prime number and let E be an elliptic curve defined over â„š of conductor N. Let K be an imaginary quadratic field with discriminant prime to pN such that all prime factors of N split in K. B. Perrin-Riou established the p-adic Gross-Zagier formula that relates the first...

  • Properties of the Moreau-Yosida regularization of a piecewise C[sup 2] convex function. Mifflin, Robert; Qi, Liqun; Sun, Defeng // Mathematical Programming;1999, Vol. 84 Issue 2, p269 

    Abstract. In this paper we discuss second-order properties of the Moreau-Yosida regularization F of a piecewise twice continuously differentiable convex function f. We introduce a new constraint qualification in order to prove that the gradient of F is piecewise continuously differentiable. In...

  • COMPLEX ADAPTIVE SYSTEMS, EXPLORING THE KNOWN, THE UNKNOWN AND THE UNKNOWABLE. Levin, Simon A. // Bulletin (New Series) of the American Mathematical Society;Jan2003, Vol. 40 Issue 1, p3 

    The study of complex adaptive systems, from cells to societies, is a study of the interplay among processes operating at diverse scales of space, time and organizational complexity. The key to such a study is an understanding of the interrelationships between microscopic processes and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics